# SDR CA000209058

- Difficulty date: January 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22850742101
- Condition: Broken
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, CF343A1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LT ENGINE UPPER THRUST REVERSER FORWARD AND AFT BRACKET BROKEN. CHANGED BRACKETS AND REINSTALLED PANEL.
